# SDR SCNA20210514028

- Difficulty date: May 9, 2021
- Submitted: May 14, 2021
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 55,873 hours, 31,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR HEADER PANEL EMERGENCY EXIT LIGHT INOP. REMOVED AND REPLACED LAMPS FOR R2 DOOR HEADER PANEL EMERGENCY LIGHT. OPS CHECK GOOD I.A.W. B7-737. 33-51-01-960-801.
